British National Health Service doctors warnedthat taking paracetamol can cause a number of side effects, including discoloration of the skin, according to Medic Forum.
Although the drug is a widely used medication that helps reduce pain and bring down a high fever, some people who take it may experience complications. In particular, with regular use of the drug, the skin of the fingers and lips of a person can change its shade to bluish. The specialist warned that in no case should an overdose of this medicine be allowed, even in case of very poor health.
Other side effects of paracetamol are also known to include diarrhea, increased sweating, loss of appetite, and nausea or vomiting. They may be accompanied by abdominal pain, cramping, or swelling in the upper abdomen. If these symptoms appear, you should immediately seek medical help.
Earlier, Badma Bashankaev, Deputy Chairman of the State Duma Health Committee, reminded Russians of the right of Russians to receive free medicines for COVID-19. The MP emphasized that subsidized medicines for coronavirus are available not only to patients in hospitals, they are also given to people who are being treated at home.
#Doctors #warned #change #skin #color #paracetamol